# SDR UPS97823289

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 2613844
- Condition: Cracked
- Location: Ws 502
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING (INTERNAL) AT STA XRS 502.00, STRINGER NR 53 IS CRACKED.  REMOVED DAMAGED AREA OF STRINGER, FABRICATED AND INSTALLED REPLACEMENT SECTION AND SPLICES IAW SRM 57-2-2 FIG 3D AND 3E, 51-1-20D.
